# SDR CA060214004

- Difficulty date: February 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 35,560 hours, 21,237 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314381
- Condition: Deflated
- Location: Nose Gear Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN MAINTENANCE ARRIVED AT THE GATE FOR THE DAY'S FIRST DEPARTURE, IT WAS NOTICED THAT THE LT NOSE TIRE WAS FLAT. UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE RT NOSE TIRE WAS ALSO FLAT. BOTH NOSE ASSEMBLIES REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (TC NR 20060214004)
